# SDR AWKA2016112100001

- Difficulty date: November 16, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N792XJ
- Make and model: Cessna 750
- Aircraft serial: 7500292
- Aircraft time: 8,501 hours, 4,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 08061H6115
- Condition: Cracked
- Location: Cockpit
- Part time: 8,501 hours, 4,076 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL360 THE CO-PILOTS WINDSHIELD OUTER PANE SHATTERED. CREW DESCENDED TO A LOWER ALTITUDE AND REQUESTED A RETURN TO SJC. FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE RT WINDSHIELD WAS REPLACED WITH NEW, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
